# SDR ASAA9780163

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 3937060501
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE LEFT MLG RETRACT ACTUATOR LOWER ATTACH LINK BOLT WAS FOUND BROKEN.  REPLACED BOLT IAW DC9 MM 32-32-02.  (M)
